# SDR 2002UALA00858

- Difficulty date: May 11, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 20,550 hours, 3,248 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EEL LIGHT ON SEAT MISSING.  REPLACED EEL LIGHT ASSY AT SEAT 1B.
